MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM; ENDO-MODEL KNEE UHMWPE TIBIAL AUGMENT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM; ENDO-MODEL KNEE UHMWPE TIBIAL AUGMENT
Model Number 15-2516/29
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent knee revision surgery (b)(6) 2021 for a previously infected knee (manufacturer unknown) and nickel allergy.This tibial augment was implanted at that time with a link porex knee system.It appears that the femoral side was later revised (cause unknown) on (b)(6) 2023.Dr.Now plans to revise this patient due to right knee pain, which he suspects is related to the uhmwpe tibial augment.

Brand Name
ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL KNEE UHMWPE TIBIAL AUGMENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20181768
Report Number3006721341-2024-00022
Device Sequence Number8196692
Product Code KRO
UDI-Device Identifier04026575204212
UDI-Public04026575204212
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
Report Date (Section F) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number15-2516/29
Device Catalogue Number15-2516/29
Device Lot Number2028156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/14/2024
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer08/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight121 KG